# SDR REXA2016050500795

- Difficulty date: May 5, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SIDE SEAT RAILS CORRODED.  CONTINUATION CARD 8778311 OP 292.  REPLACED CORRODED LT CABIN SIDE SEAT RAILS IAW SRM 51-40-11, 51-25-16 & AMM 53-01-11-400-802.
